Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delay in periods, less flow and thick mucus - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   hello
Doctor :   please go ahead with ur medical
User :   it is time for my period and it is not here but I have thickness down there
Doctor :   ok
User :   and it seems to be like a mucus
Doctor :   when was ur last period
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   around th 3rd of feb
Doctor :   ok
Doctor :   is ur periods regular?
User :   21 years female nc none single 5'2 and 220
User :   not for the last 3 months but they r light
Doctor :   ok
Doctor :   if ur in doubt
Doctor :   do a urine pregnancy test after first day of ur expected period
Doctor :   if positive, please consult gynecologist
User :   okay
User :   does fluids get thick around time for a period?
Doctor :   if u have any doubts , please ask
Doctor :   if the fluids are thin, it is time for ovulation
Doctor :   i mean u will be in fertile phase

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor